RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 2, Pages 249–260 (Mi izv2954)  

Randomized homogeneous tests for the Behrens–Fisher problem

Yu. V. Linnik


Full text: PDF file (894 kB)

Bibliographic databases:
Received: 16.04.1963

Citation: Yu. V. Linnik, “Randomized homogeneous tests for the Behrens–Fisher problem”, Izv. Akad. Nauk SSSR Ser. Mat., 28:2 (1964), 249–260

Citation in format AMSBIB
\Bibitem{Lin64}
\by Yu.~V.~Linnik
\paper Randomized homogeneous tests for the Behrens--Fisher problem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 2
\pages 249--260
\mathnet{http://mi.mathnet.ru/izv2954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=162322}
\zmath{https://zbmath.org/?q=an:0158.17903}


Linking options:
  • http://mi.mathnet.ru/eng/izv2954
  • http://mi.mathnet.ru/eng/izv/v28/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:210
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019